Constant term in Harish-Chandra’s limit formula
Mladen Božičević
Annales Mathématiques Blaise Pascal, Volume 15 (2008) no. 2, p. 153-168

Let G be a real form of a complex semisimple Lie group G. Recall that Rossmann defined a Weyl group action on Lagrangian cycles supported on the conormal bundle of the flag variety of G. We compute the signed average of the Weyl group action on the characteristic cycle of the standard sheaf associated to an open G -orbit on the flag variety. This result is applied to find the value of the constant term in Harish-Chandra’s limit formula for the delta function at zero.

DOI : https://doi.org/10.5802/ambp.245
Classification:  22E46,  22E30
Keywords: Flag variety, equivariant sheaf, characteristic cycle, coadjoint orbit, Liouville measure
@article{AMBP_2008__15_2_153_0,
     author = {Bo\v zi\v cevi\'c, Mladen},
     title = {Constant term in Harish-Chandra's  limit formula},
     journal = {Annales Math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {2},
     year = {2008},
     pages = {153-168},
     doi = {10.5802/ambp.245},
     mrnumber = {2468041},
     zbl = {1162.22013},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2008__15_2_153_0}
}
Božičević, Mladen. Constant term in Harish-Chandra’s  limit formula. Annales Mathématiques Blaise Pascal, Volume 15 (2008) no. 2, pp. 153-168. doi : 10.5802/ambp.245. https://ambp.centre-mersenne.org/item/AMBP_2008__15_2_153_0/

[1] D. Barbasch; D. Vogan; P. Trombi Weyl group representations and nilpotent orbits, Representations of Reductive Groups, Progr. Math. 40, Birkhäuser, Boston (1982), pp. 21-32 | MR 733804 | Zbl 0537.22013

[2] J. Bernstein; V. Lunts Equivariant sheaves and functors, Lecture Notes in Mathematics 1578, Springer-Verlag, Berlin (1994) | MR 1299527 | Zbl 0808.14038

[3] M. Božičević Limit formulas for groups with one conjugacy class of Cartan subgroups, Ann. Inst. Fourier, Tome 58 (2008), pp. 1213-1232 | Article | Numdam | MR 2427959 | Zbl 1153.22012 | Zbl pre05303674

[4] Harish-Chandra Fourier transform on a semisimple Lie algebra II, Amer. J. Math., Tome 79 (1957), pp. 733-760 | Article | MR 96138 | Zbl 0080.10201

[5] M. Kashiwara; P. Schapira Sheaves on Manifolds, Grundlehren Math. Wiss. 292, Springer-Verlag, Berlin (1990) | MR 1074006 | Zbl 0709.18001

[6] M. Libine A localization argument for characters of reductive Lie groups, J. Funct. Anal., Tome 203 (2003), pp. 197-236 | Article | MR 1996871 | Zbl 1025.22012

[7] T. Matsuki The orbits of affine symmetric spaces under the action of minimal parabolic subgroups, J. Math. Soc. Japan, Tome 31 (1979), pp. 331-357 | Article | MR 527548 | Zbl 0396.53025

[8] W. Rossmann; A. Connes; M. Duflo; A. Joseph; R. Rentschler Nilpotent orbital integrals in a real semisimple Lie algebra and representations of the Weyl groups, Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory, Progr. Math. 92, Birkhäuser, Boston (1990), pp. 263-287 | MR 1103593 | Zbl 0744.22012

[9] W. Rossmann Picard-Lefschetz theory for the coadjoint quotient of a semisimple Lie algebra, Invent. Math., Tome 121 (1995), pp. 531-578 | Article | MR 1353308 | Zbl 0861.22008

[10] W. Schmid; W. Barker; P. Sally Construction and classification of irreducible Harish-Chandra modules, Harmonic analysis on reductive groups, Progr. Math. 101, Birkhäuser, Boston (1991), pp. 235-275 | MR 1168487 | Zbl 0751.22003

[11] W. Schmid; K. Vilonen Characteristic cycles of constructible sheaves, Invent. Math., Tome 124 (1996), pp. 451-502 | Article | MR 1369425 | Zbl 0851.32011

[12] W. Schmid; K. Vilonen Two geometric character formulas for reductive Lie groups, J. Amer. Math. Soc., Tome 11 (1998), pp. 799-867 | Article | MR 1612634 | Zbl 0976.22010

[13] V.S. Varadarajan Lie groups, Lie algebras, and their representations, Graduate Texts in Math. 102, Springer-Verlag, New York (1984) | MR 746308 | Zbl 0955.22500

[14] M. Vergne Polynômes de Joseph et représentation de Springer, Ann. Sci. École Norm. Sup. (4), Tome 23 (1990), pp. 543-562 | Numdam | MR 1072817 | Zbl 0718.22009